Article

Acta Mathematica

, Volume 194, Issue 2, pp 155-201

New constructions of fundamental polyhedra in complex hyperbolic space

  • Martin DerauxAffiliated withCentre de Mathématiques, École Polytechnique
  • , Elisha FalbelAffiliated withInstitut de Mathématiques, Université Pierre et Marie Curie
  • , Julien PaupertAffiliated withInstitut de Mathématiques, Université Pierre et Marie Curie

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access